# SDR 2005FA0000836

- Difficulty date: June 1, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N6033N
- Make and model: Cessna T210M
- Aircraft serial: 21062901
- Engine: Cont TSIO520*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Board
- Condition: Loose
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC PITCH TRIM SYSTEM RAN AWAY ON APPROACH.  AUTOPILOT/ TRIM DISCONNECT HAD NO EFFECT.  PILOT DISENGAGED PITCH TRIM CIRCUIT BREAKER TO STOP THE RUNAWAY.  AFTER THE CIRCUIT BREAKER WAS DISENGAGED, THE CONTROL WHEEL VIBRATED ON THE APPROACH AT APPROXIMATELY 120 TO 130 KNOTS.  FOUND CONTROL WHEEL ELECTRICAL RIBBON CIRCUIT BOARD LOOSE BEHIND INSTRUMENT PANEL CAUSING GROUND.  REATTACHED BOARD WITH NEW SCREWS AND SPACERS.  OPS CHECK OK.  INSPECTED STABILIZERS, RUDDER, ELEVATORS AND TAB.  NO DEFECTS FOUND AT THIS TIME.  (K)
